... hard palpitatiOns , maybe chemo related
Metoprolol - I am 70 yrs old and a 3 year breast cancer survivor! About 8 wks ago started having?
- 11 Jul 2012 by Catsumi darlin
- 11 July 2012
- breast cancer, arrhythmia, cancer, metoprolol
Added 11 Jul 2012:
I was put on metaprolol a week ago and feel worse than before. I have diverticulitis aggravated by chemo and this med seems to make my gut hurt! Headaches, cough tight chest and foggy, do the side effects subside or should I be seeing md again?
- Metoprolol Information for Consumers
- Metoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Nov 2009 • 1 answer
Posted 12 Jul 2012 • 2 answers
Posted 2 Aug 2013 • 1 answer
Posted 5 May 2014 • 1 answer
Posted 12 May 2018 • 0 answers